# SDR CA090515002

- Difficulty date: May 15, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Pitts S-2B
- Aircraft time: 1,036 hours
- Engine: Lyc AEIO540D4A5
- Propeller: Hartzl HCC3YR
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Obstructed
- Part time: 1,036 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) INSP OF THE CONTROL SURFACES FOUND THAT AILERONS DO NOT MAKE TRAVEL LIMITS AND PUSH RODS ARE HITTING FWD SPARS OF THE LWR WINGS. ELEVATOR TAB IS UNABLE TO MAKE LIMITS AS STATED. BOTH TRAVEL LIMITS AS STATED IN MM 70206-001 DATED 5-20-1998 PAGE 6 STATE TRAVEL LIMITS FOR A MODEL S-2B AND NOT THE S-2C IAW FAA TYPE CERTIFICATE DATA SHEET A8S0 REVISION 22. CONTACTED FOR CURRENT REVISION OF MM AND TOLD THE CURRENT REVISION WAS WHAT WE HAD DATED 5-20-1998.
